# SDR AU000528

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: 3583605
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE PROPELLER SHAFT AFT ROLLER BEARING OUTER RACE FLANGED JOURNAL RETAINING BOLT FELL OUT AND WAS FOUND AT THE BOTTOM OFTHE ACCESSORY GEARBOX. THE OTHER TWO RETAINING BOLTS WERE FOUND TO BE FINGER TIGHT ONLY.
